UM
(Note: the search results are based on claimed items)

Browse/Search Results:  1-10 of 14 Help

Filters            
Selected(0)Clear Items/Page:    Sort:
Gaussian unitary ensembles with two jump discontinuities, PDEs, and the coupled Painlevé II and IV systems Journal article
Studies in Applied Mathematics, 2021,Volume: 146,Issue: 1,Page: 118-138
Authors:  Lyu,Shulin;  Chen,Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Gaussian unitary ensembles  Hankel determinant  orthogonal polynomials  Painlevé equations  
Painlevé V and the Hankel determinant for a singularly perturbed Jacobi weight Journal article
Nuclear Physics B, 2020,Volume: 961
Authors:  Min,Chao;  Chen,Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:2 | Submit date:2021/03/09
On semiclassical orthogonal polynomials associated with a Freud-type weixght Journal article
Mathematical Methods in the Applied Sciences, 2020,Volume: 43,Issue: 8,Page: 5295-5313
Authors:  Wang,Dan;  Zhu,Mengkun;  Chen,Yang
Favorite |  | TC[WOS]:2 TC[Scopus]:1 | Submit date:2021/03/09
asymptotics  bounds  Freud-type weight  orthogonal polynomials  semiclassical  
Painlevé V, Painlevé XXXIV and the degenerate Laguerre unitary ensemble Journal article
Random Matrices: Theory and Application, 2020,Volume: 9,Issue: 2
Authors:  Min,Chao;  Chen,Yang
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2021/03/09
asymptotics  degenerate Laguerre unitary ensemble  Hankel determinant  ladder operators  orthogonal polynomials  Painlevé equations  
Linear statistics of random matrix ensembles at the spectrum edge associated with the Airy kernel Journal article
Nuclear Physics B, 2020,Volume: 950
Authors:  Min,Chao;  Chen,Yang
Favorite |  | TC[WOS]:4 TC[Scopus]:2 | Submit date:2021/03/09
Orthogonal Polynomials, Asymptotics and Heun Equations Journal article
arXiv, 2019
Authors:  Yang Chen;  Galina Filipuk;  Longjun Zhan
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/07/22
Linear Statistics of Random Matrix Ensembles at the Spectrum Edge Associated with the Airy Kernel Journal article
arXiv, 2019
Authors:  Chao Min;  Yang Chen
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/07/22
Random Matrix Ensembles  Linear Statistics  Moment-generating Function  Airy Kernel  Mean And Variance  Asymptotics  
Painlevé transcendents and the Hankel determinants generated by a discontinuous Gaussian weight Journal article
Mathematical Methods in the Applied Sciences, 2019,Volume: 42,Issue: 1,Page: 301-321
Authors:  Min C.;  Chen Y.
Favorite |  | TC[WOS]:8 TC[Scopus]:6 | Submit date:2019/02/12
Asymptotics  Hankel Determinants  Ladder Operators  Orthogonal Polynomials  Painlevé Transcendents  Random Matrices  
The smallest eigenvalue of large Hankel matrices generated by a deformed Laguerre weight Journal article
Mathematical Methods in the Applied Sciences, 2019,Volume: 42,Issue: 9,Page: 3272-3288
Authors:  Mengkun Zhu;  Niall Emmart;  Yang Chen;  Charles Weems
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2019/05/31
Asymptotics  Hankel Matrices  Random Matrix  Smallest Eigenvalue  Orthogonal Polynomials  
Painlevé III′ and the Hankel determinant generated by a singularly perturbed Gaussian weight Journal article
Nuclear Physics B, 2018,Volume: 936,Page: 169-188
Authors:  Min C.;  Lyu S.;  Chen Y.
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2019/02/12